Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having lots of black moulds in house. Reason for constant chest and stomach pain, diarrhea, nausea, dizziness?

i have a partly blocked artery ,lower back pain,abdominal and stomach pain , vitamin d and b12 defficency,i have had 3 h pylori infections in 20 months,and pain in most of my joints, constant chest an stomach pain .nausea dizziness and at least 11 bouts of diahorria a day, we live in property with black mould .also sneezing constantly itchy eyes headaches,do you belive the mould to be the cause, we have lived here 8 yrs
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear Patient.
Yes moulds can cause health issues.. specially respiratory problems.

H.Pylori infection usually occur through oro fecal route and is not usually related to moulds, but can occur if you have poor sanitory conditions.

But you have lots of symptoms and you require a physical evaluation by a physician.

kindly contact your doctor soon.

Or you can review with us with investigations

Stay Healthy

Dr Anshul, MD
Answered: Thu, 7 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor